MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 25CT24/CS MG/DL #383237
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Fatigue (1849); Hyperglycemia (1905)
Date of Event 09/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Additional report reference numbers: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-055: user had an inaccurate reference: competitor¿s meter: the end user is comparing results obtained from trividia¿s bgm system to the results from a competitor¿s bgm system.Nnote 1: manufacturer contacted customer in a follow-up call on (b)(6) 2025 to ensure the customer's condition had improved - able to establish contact with customer who stated he did not currently have any diabetic symptoms.Customer did state he went to doctor's office yesterday to ask for a temporary meter as he waits for the replacement.Note 2: manufacturer contacted customer in a follow-up call on (b)(6) 2025 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer reported feeling tired; customer stated he had been in the er the night prior.Customer stated his doctor called him yesterday to give him the result of his lab blood work.Doctor had advised him to go to the er as his blood results showed his glucose was over 700 mg/dl.Customer went to the er and they ran his blood sugar and their meter showed it was in the 400's.Customer had taken the true metrix air meter to er and it showed results in the 180's.The diagnosis was high blood glucose and customer was treated with insulin to lower his blood glucose level.Customer stated due to low blood glucose results he had also gone to the er on (b)(6) 2025; no further details were provided.Customer stated he has been in and out of the hospital previously regarding his blood sugar.The customer¿s expected blood glucose test result range and results of concern were not provided.The customer's test strips were expired at the time of the call: manufacturer's expiration date is 09/27/2025; product storage and open vial date were not provided.The meter memory was not reviewed for previous test result history.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key23393265
Report Number1000113657-2025-00388
Device Sequence Number18636639
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829(17)250927(10)ZC5610S
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/27/2025
Device Model NumberSTRIP, TMX WGN 25CT24/CS MG/DL #383237
Device Lot NumberZC5610S
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/02/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown